# SDR 2001F00396

- Difficulty date: September 6, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N398SP
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104027
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE MANUFACTURERS EVENT 1 INSPECTION, A CRACK WAS DISCOVERED IN THE RIGHT WING MAIN SPAR 9FS 137) JUST INBOARD OF WING STATION 87.50.  THE CRACK WAS APPROXIMATELY .875 INCH LONG AND EXTENDS FROM THE CENTER OF THE SPAR AFT THROUGH A RIVET HOLE.   (M)
